MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA TORIC INTRAOCULAR LENS; LENS, INTRAOCULAR, TORIC OPTICS

BAUSCH + LOMB ENVISTA TORIC INTRAOCULAR LENS; LENS, INTRAOCULAR, TORIC OPTICS
Model Number MX60PT
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Although requested, the device was not returned for evaluation.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause could not be conclusively determined.
 
Event or Problem Description
It was reported that approximatively 2 months after implantation of an intraocular lens (iol) into the right eye (od), the lens was exchanged with a different diopter of the same model lens due to the initial lens being the wrong power and rotating out of position.In the surgeon's opinion, the most likely cause of the event is that the lens shifted and changed axis of the lens.Four days post exchange, it was reported the patient¿s vision was still blurry.Additional information was requested, but not received.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6,h11 device was returned and evaluated.

Brand Name
ENVISTA TORIC INTRAOCULAR LENS
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 n. park place blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key22470387
Report Number0001313525-2025-00143
Device Sequence Number8093912
Product Code MJP
UDI-Device Identifier10757770566348
UDI-Public(01)10757770566348(17)270131(11)240207(10)3Q01713
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMX60PT
Device Catalogue NumberMXUPT125+160
Device Lot Number3Q01713
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale